Acta Mathematica, 1990, Volume 167

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Resolvent of the Laplacian on strictly pseudoconvex domains

C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA R. B. Melrose Massachusetts Institute of Technology, Cambridge, MA, USA G. A. Mendoza IVIC, Caracas, Venezuela

TBD mathscidoc:1701.331749

Acta Mathematica, 167, (1), 1-106, 1989.8
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 961 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Uniqueness and related analytic properties for the Benjamin-Ono equation —a nonlinear Neumann problem in the plane

C. J. Amick University of Chicago, Chicago, Illinois, USA J. F. Toland University of Bath, Bath, UK

TBD mathscidoc:1701.331750

Acta Mathematica, 167, (1), 107-126, 1989.8
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 576 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Towards a Paley-Wiener theorem for semisimple symmetric spaces

P. Delorme Faculté de Sciences de Luminy, Marseille, France M. Flensted-Jensen The Royal Veterinary- and Agricultural University, Frederiksberg, Denmark

TBD mathscidoc:1701.331751

Acta Mathematica, 167, (1), 127-151, 1989.12
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 571 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The approximation problem for Sobolev maps between two manifolds

Fabrice Bethuel ENPC, CERMA, Noisy-Le-Grand, France

TBD mathscidoc:1701.331752

Acta Mathematica, 167, (1), 153-206, 1990.4
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 685 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Rotation invariant moment problems

Christian Berg University of Copenhagen, Copenhagen, Denmark Marco Thill University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331753

Acta Mathematica, 167, (1), 207-227, 1990.4
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 532 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Poincaré series for$SO(n, 1)$

J. Cogdell Oklahoma State University, Stillwater, OK, USA I. Piatetski-Shapiro Yale University, New Haven, CT, USA J. S. Li University of Maryland, College Park, MD, USA P. Sarnak Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331754

Acta Mathematica, 167, (1), 229-285, 1989.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 608 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On inhomogeneous minima of indefinite binary quadratic forms

V. K. Grover Panjab University, Chandigarh, India M. Raka Panjab University, Chandigarh, India

TBD mathscidoc:1701.331755

Acta Mathematica, 167, (1), 287-298, 1989.12
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved